PUBLICATIONS BY BURAK OZBAGCI

BOOK

Surgery on contact 3-manifolds and Stein surfaces, (with A. I. Stipsicz).
Bolyai Society Mathematical Studies, Vol. 13, Springer 2004.

ARTICLES

(34) Trisections of 4-manifolds via Lefschetz fibrations, (with N. Castro), submitted

(33) Exotic Stein fillings with arbitrary fundamental group, (with A. Akhmedov),
to appear in Geometriae Dedicata

(32) Fillings of unit cotangent bundles of nonorientable surfaces, (with Y.Li)
to appear in the Bulletin of the London Mathematical Society

(31) Canonical contact unit cotangent bundle, (with T. Oba),
to appear in Advances in Geometry

(30) Symplectic fillings of lens spaces as Lefschetz fibrations, (with M. Bhupal)
Journal of the European Mathematical Society 18 (2016), no.7, 1515-1535.

(29) Generalized plumbings and Murasugi sums, (with P. Popescu-Pampu)

Arnold Mathematical Journal 2 (2016), no.1, 69-119.

 

(28) On the topology of fillings of contact 3-manifolds,
Geometry & Topology Monographs Vol. 19 (2015), 73-123.

 

(27) Contact open books with exotic pages, (with O. van Koert)

Arch. Math. (Basel) 104 (2015), no. 6, 551-560.

(26) Canonical contact structures on some singularity links, (with M. Bhupal)
Bull. Lond. Math. Soc. 46 (2014), no. 3, 576-586.

(25) Singularity links with exotic Stein fillings, (with A. Akhmedov)
J. Singul. 8 (2014), 39-49.

(24) Milnor open books of links of some rational surface singularities, (with M. Bhupal)
Pacific J. Math. 254 (2011), no. 1, 47-65.

(23) On the Heegaard genus of contact 3-manifolds,
Cent. Eur. J. Math. 9 (2011), no. 4, 752-756.

(22) Contact handle decompositions,
Topology Appl.158 (2011), no. 5, 718-727.

(21) On the relative Giroux correspondence, (with T. Etgü)
Proc. Sympos. Pure Math. 82 (2011), 65-78.

(20) Milnor fillable contact structures are universally tight, (with Y. Lekili)
Math. Res. Lett. 17 (2010), no. 6, 1055-1063.

(19) Full Lutz twist along the binding of an open book, (with M. Pamuk)
Geom. Dedicata,
147 (2010), 389-396.

(18) On the contact Ozsvath-Szabo invariant, (with T. Etgü )
Studia Sci. Math. Hungar.
47 (2010), no. 1, 90-107.

(17) Partial open book decompositions and the contact class in sutured Floer homology, (with T. Etgü)
Turkish J. Math. 33 (2009), no. 3, 295-312.

(16) Surgery diagrams for horizontal contact structures,
Acta Math. Hungar. 120 (2008), no. 1-2, 193-208.

(15) On sections of elliptic fibrations (with M. Korkmaz)
Michigan Math. J. 56 (2008), no. 1, 77-87.

(14) Invariants of contact structures from open books,   (with J. B. Etnyre)
Trans.
Amer. Math. Soc. 360 (2008), no. 6, 3133-3151.

(13) Explicit horizontal open books on some Seifert fibered 3-manifolds,
Topology Appl. 154 (
2007), no. 4, 908-916.

(12) Open books and plumbings (with J. B. Etnyre)
Int. Math. Res. Not. 2006, Art. ID 72710, 17pp.

(11) Explicit horizontal open books on some plumbings, (with T. Etgü )
Internat. J. Math.17 (2006), no. 9,  1013-1031.

(10)  Embedding fillings of contact 3-manifolds,
Expo. Math. 24
(2006), no. 2, 161-183.

(9)  An open book decomposition compatible with rational contact surgery,
Proceedings of 12th Gokova Geometry -Topology Conference, 2005

(8)  A note on contact surgery diagrams,
Internat. J. Math. 16 (2005), no. 1, 87-99.

(7)  Contact 3-manifolds with infinitely many Stein fillings, (with A. I. Stipsicz)
Proc. Amer. Math. Soc. 132 (2004), no. 15, 1549-1558.

(6)  Commutators, Lefschetz fibrations and signatures of surface bundles over surfaces,
 (with  H
. Endo,  M. Korkmaz,  D. Kotschick,  A. Stipsicz) Topology 41 (2002), no. 5, 961-977.

(5) On the topology of compact Stein surfaces, (with S. Akbulut)
Int. Math. Res. Not. 2002, no. 15, 769-782. 

(4)  Signatures of Lefschetz fibrations,
Pacific J. Math. 202 (1) 2002, no. 1, 99-118.

(3)  Lefschetz fibrations on compact Stein surfaces, (with S. Akbulut )
Geom. Topol. 5 (2001), 319-334. 

(2)  Minimal number of singular fibers in a Lefschetz fibration, (with M. Korkmaz)
Proc. Amer. Math. Soc. 129 (2001), no. 5, 1545-1549.

(1)  Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations, (with A. I. Stipsicz)
Proc. Amer. Math. Soc. 128 (2000), no. 10, 3125-3128.